# SDR WVE2002F00017

- Difficulty date: August 19, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N229FX
- Make and model: Lear 60LEAR
- Aircraft serial: 137
- Engine: Pwa PW305
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR INSPECTION, THE UPPER COWLING WAS REMOVED FOR MINOR INSPECTION.  DAMAGE WAS NOTED TO THE UPPER BYPASS DUCT.  DURING FURTHER INVESTIGATION, DAMAGE WAS ALSO NOTED ON THE RIGHT AND LEFT INNER CORE COWLS.  TO BE EVALUATED BY MFG.
